# SDR SWAA2013032113986

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: P16743
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMERGENCY EXIT LIGHT INOP AT STA 73.  CONNECTED WIRE IAW SWPM.
